このエントリーをはてなブックマークに追加
ID 33223
FullText URL
Author
Basar, Feyzi
Sever, Yurdal
Abstract

The spaces BS, BS(t), CSp, CSbp, CSr and BV of double sequences have recently been studied by Altay and Ba¸sar [J. Math. Anal. Appl. 309(1)(2005), 70–90]. In this work, following Altay and Ba¸sar [1], we introduce the Banach space Lq of double sequences corresponding to the well-known space ℓq of single sequences and examine some properties of the space Lq. Furthermore, we determine the β(υ)-dual of the space and establish that the α- and γ-duals of the space Lq coincide with the β(υ)-dual; where 1 ≤ q < ∞ and υ 2 {p, bp, r}.

Published Date
2009-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume51
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
149
End Page
157
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol51/iss1/10
JaLCDOI